Volume 39 (1996)


1 (April), 2 (August), 3 (December)

Badiale, M. and Dobarro, F.;
Some Existence Results for Sublinear Elliptic Problems in $R^N$
pp. 183--202.
Uhl, R.;
An Extension of Max Muller's Theorem to Differential Equations in Orderd Banach Spaces
pp. 203--216.
Odani, K.;
Existence of Exactly $N$ Periodic Solutions for Lienard Systems
pp. 217--234.
Kajitani, K. and Wakabayashi, S.;
The Cauchy Problem for a Class of Hyperbolic Operators with Double Characteristics
pp. 235--307.
Yamashiro, T.;
On Some Estimate of Cauchy Problem for Degenerate Elliptic Equations of Monge-Ampere Type with Two Variables
pp. 309--321.
Hirose, M.;
Structure of Positive Radial Solutions to a Semilinear Elliptic PDE with a Gradient-Term
pp. 323--345.
Yang, B. and Zhang, B. G.;
Qualitative Analysis of a Class of Neutral Differntial Equations
pp. 347--362.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles